# SDR AALA20160811004

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 47,018 hours, 22,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21344
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,568 hours, 4,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS FAILED TO TEST WHEN CHECKED WITH BATTERY PACK AB5-1 IAW "B" CHECK CARD.  REMOVED AND REPLACED THE BATTERY PACK  IAW AMM 33-60-98. OPS CHECKED NORMAL.
